Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 222, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 3, 2016, 3:00 PM CDT for Adair County, Green County, Metcalfe County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 3:00 PM CDT (20:00 UTC)
- Expired
- Jul 3, 2016, 3:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Green County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 2:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
015
WUUS53 KLMK 032000
SVRLMK
KYC001-087-169-032030-
/O.NEW.KLMK.SV.W.0222.160703T2000Z-160703T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREEN COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
WEST CENTRAL ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 330 PM CDT
* AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
EDMONTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENSBURG...BRAMLETT...BLISS...FRY...GRESHAM...PICKETT...KEMP...NEWT...
HASKINGSVILLE AND PORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KENTUCKY.
LAT...LON 3713 8564 3718 8569 3722 8568 3723 8565
3727 8542 3724 8541 3723 8541 3721 8540
3708 8537 3707 8561
TIME...MOT...LOC 2000Z 257DEG 25KT 3715 8566
HAIL...0.75IN
WIND...60MPH
$$
EER2 follow-up statements
047
WWUS53 KLMK 032018
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM CDT SUN JUL 3 2016
KYC001-087-169-032030-
/O.CON.KLMK.SV.W.0222.000000T0000Z-160703T2030Z/
GREEN KY-METCALFE KY-ADAIR KY-
318 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN GREEN...NORTHEASTERN METCALFE AND WEST CENTRAL ADAIR
COUNTIES...
AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
GREENSBURG...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...BRAMLETT...BLISS...FRY...GRESHAM...PICKETT...KEMP...NEWT...
HASKINGSVILLE AND PORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KENTUCKY.
LAT...LON 3713 8560 3717 8560 3720 8559 3724 8557
3727 8542 3724 8541 3723 8541 3721 8540
3708 8537 3707 8561
TIME...MOT...LOC 2018Z 262DEG 24KT 3716 8551
HAIL...0.75IN
WIND...60MPH
$$
EER741
WWUS53 KLMK 032030
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM CDT SUN JUL 3 2016
KYC001-087-169-032040-
/O.EXP.KLMK.SV.W.0222.000000T0000Z-160703T2030Z/
GREEN KY-METCALFE KY-ADAIR KY-
330 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN...
NORTHEASTERN METCALFE AND WEST CENTRAL ADAIR COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3713 8560 3717 8560 3720 8559 3724 8557
3727 8542 3724 8541 3723 8541 3721 8540
3708 8537 3707 8561
TIME...MOT...LOC 2029Z 257DEG 25KT 3716 8551
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:01 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 3, 2:01 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
301 PM EDT SUN JUL 3 2016
.SHORT TERM (Now through Monday Night)...
Issued at 147 PM EDT Sun Jul 3 2016
...LOCALLY HEAVY RAINFALL AND STRONG STORMS POSSIBLE THIS EVENING
INTO TONIGHT AND AGAIN ON MONDAY...
Thunderstorms are expected to erupt well to our west late this
afternoon and move into western sections of central Kentucky and
southern Indiana this evening. Though the storms may be on a
downward trend by the time they get this far east, severe weather
will still be a possibility primarily west of I-65. Strong, gusty
winds will be the main threat with a small threat of an isolated
tornado...especially between the Ohio River and the Western Kentucky
Parkway.
Storms this evening will become slightly elevated as we head into
the post-sunset hours and our weather threat will transition from
storng/severe storms to heavy rain. Precipitable water values of 2
to 2.2 inches and K Index values in the upper 30s analyzed over the
Ozarks this afternoon will spread to the ENE and flow into southern
Indiana and north central Kentucky tonight through Monday morning. A
40kt LLJ will impinge on an east-west surface boundary stretched
along I-64 this evening and drifting north into southern Indiana
overnight while sitting beneath the entrance region of the upper
jet. All of this plus very deep warm cloud depths will result in
widespread heavy rain during the overnight hours.
The surface boundary will shift well to our north Monday. The high
PWAT values from tonight will spread throughout the region Monday
before moving off to the east Monday night. Low level jetting will
remain overhead Monday before it shifts eastward Monday night as
well. A weak 5H wave will move in from the west late Monday
afternoon/evening and will help kick off renewed thunderstorm
development. Shear will be weaker tomorrow than what we see today,
but some strong/severe storms will be possible...especially in
southern Kentucky where the most destabilization will take place.
Rain chances will diminish Monday night as surface pressure rises
move in from the south and the afternoon storms push off to the east
with the best moisture and forcing.
.LONG TERM (Tuesday through Sunday)...
Issued at 255 PM EDT Sun Jul 3 2016
The synoptic pattern at the start of the long term period will
feature generally zonal flow aloft. Despite slowly building heights
aloft through the period, the region will be under just enough
influence of the mid-latitude westerlies to keep daily rain chances
in through the period as weak perturbations slide through the flow.
Over the weekend we may have the added benefit of a surface frontal
passage.
Conditions will become warm and muggy this week, as heat indices
climb to near 100 degrees especially during the second half of the
week.
&&
.HYDROLOGY...
Updated 211 PM EST Sun Jul 3 2016
Deep moisture will overspread the region tonight and remain in place
Monday before shifting off to the east Monday night. This deep
moisture will override an east-west surface boundary and will be in
an area of favorable jet dynamics. As a result, heavy rain is a good
bet across southern Indiana and extreme northern central Kentucky
where these factors are expected to come together.
Rainfall amounts from this evening through Monday evening are
expected to be in the 2.5 to 3.5 inch range. Flash flood guidance
numbers are lowest roughly along and north of a Dubois-Louisville-
Lexington line.
There will be two main time frames for the most concern. The first
will come during the overnight hours tonight when a large mass of
rain with embedded thunder will slowly move from west to east across
the area. Then the next most likely time for heavy rain will be
Monday afternoon, but that will be more in the form of thunderstorms
with locally torrential downpours. With the ground charged by
tonight's rains, strong downpours on Monday may have a difficult
time soaking into the ground and may instead lead to appreciable run-
off. Urban areas and locations with poor drainage will be the most
at risk.
As for rivers, stream levels are starting out quite low. If we can
get a break between tonight's heavy rain and any strong storms
Monday afternoon, that will help too. The smaller, flashier streams
will be the most at risk...especially Monday afternoon with any
heavy downpours falling on wet ground from previous rains. The Ohio
River is very low and poses no risk of flooding.
A flash flood watch has been posted for the area under the most
threat. After consulting with neighboring offices, will expand the
watch southward from its previous extent. Will include urban
Jefferson County Kentucky. Further adjustments in the watch area
will be a possibility once we see how this system actually starts
coming together.
&&
.AVIATION (18Z TAF Update)...
Issued at 1235 PM EDT Sun Jul 3 2016
Main challenge will be timing and impacts of convection throughout
the valid TAF period. Main rain shield from this morning has lifted
well clear of SDF and LEX, but we are seeing a bit more convective
character with an impulse pushing through SDF at the moment. Expect
it to be solidly east of SDF and BWG by issuance time, and will make
a last-minute decision whether to initialize LEX with any precip.
Otherwise most of the afternoon will be dry with mainly diurnal cu.
The old boundary from Friday will be lifting north, and should bring
southerly winds into BWG at issuance time or shortly after, while
SDF and LEX should remain E-SE.
Convection looks to get more organized over western Kentucky
mid/late afternoon and push into the terminals early/mid evening,
roughly 00Z for SDF and BWG. Will go with prevailing MVFR
visibilities and limit the thunder to VCTS/CB until there is a
better handle on the leading line. The initial line will likely
bring brief IFR conditions and prevailing TSRA.
Axis of heavy rain should shift into Indiana well after midnight,
with more of a warm sector regime taking hold in the terminals.
Still a close enough call to keep VCSH in the SDF and LEX TAFs into
Monday morning.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch from 8 PM EDT this evening through Monday
evening for KYZ030>037-042-043.
IN...Flash Flood Watch from 8 PM EDT /7 PM CDT/ this evening through
Monday evening for INZ076>079-083-084-089>092.
&&
Short Term........13
Long Term.........13
Hydrology.........13
Aviation..........RASHazardous weather outlook, Jul 3, 2:41 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT SUN JUL 3 2016 KYZ023>027-061-070-041945- HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-BUTLER-LOGAN- INCLUDING THE CITIES OF...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...MORGANTOWN...RUSSELLVILLE 341 PM EDT SUN JUL 3 2016 /241 PM CDT SUN JUL 3 2016/ ...TORNADO WATCH 317 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. A FEW STORMS ALONG AND WEST OF INTERSTATE 65 MAY BE SEVERE WITH LOCALLY GUSTY WINDS AND FREQUENT LIGHTNING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT DURING THE AFTERNOON AND EVENING. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. AREAS THAT GOT HEAVY RAIN SUNDAY NIGHT WILL BE ESPECIALLY VULNERABLE TO ANY HEAVY DOWNPOURS ON MONDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY AND MONDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-091-092-KYZ030>037-042-043-041945- SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN- HARRISON-BOURBON-NICHOLAS- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... PARIS...CARLISLE 341 PM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. A FEW STORMS ALONG AND WEST OF INTERSTATE 65 MAY BE SEVERE WITH LOCALLY GUSTY WINDS AND FREQUENT LIGHTNING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. THE STRONG STORMS THIS EVENING ARE EXPECTED TO TRANSITION TO A LARGER MASS OF MODERATE TO HEAVY SHOWERS WITH EMBEDDED THUNDER OVERNIGHT ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. THIS RAIN WILL SOAK THE GROUND AND MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT DURING THE AFTERNOON AND EVENING. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. AREAS THAT GOT HEAVY RAIN SUNDAY NIGHT WILL BE ESPECIALLY VULNERABLE TO ANY HEAVY DOWNPOURS ON MONDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY AND MONDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-041945- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY...CORYDON 341 PM EDT SUN JUL 3 2016 /241 PM CDT SUN JUL 3 2016/ ...TORNADO WATCH 317 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. A FEW STORMS ALONG AND WEST OF INTERSTATE 65 MAY BE SEVERE WITH LOCALLY GUSTY WINDS AND FREQUENT LIGHTNING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. THE STRONG STORMS THIS EVENING ARE EXPECTED TO TRANSITION TO A LARGER MASS OF MODERATE TO HEAVY SHOWERS WITH EMBEDDED THUNDER OVERNIGHT ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. THIS RAIN WILL SOAK THE GROUND AND MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT DURING THE AFTERNOON AND EVENING. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. AREAS THAT GOT HEAVY RAIN SUNDAY NIGHT WILL BE ESPECIALLY VULNERABLE TO ANY HEAVY DOWNPOURS ON MONDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ028-029-038>041-045>049-053>057-062>067-071>078-081-082-041945- HARDIN-BULLITT-SPENCER-ANDERSON-WOODFORD-FAYETTE-NELSON-WASHINGTON- MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...ELIZABETHTOWN...SHEPHERDSVILLE... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 341 PM EDT SUN JUL 3 2016 /241 PM CDT SUN JUL 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING INTO TONIGHT. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS ARE LIKELY ON MONDAY. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY DAMAGING WINDS BEING THE MAIN THREAT DURING THE AFTERNOON AND EVENING. TORRENTIAL RAINFALL WILL ONCE AGAIN BE POSSIBLE IN ANY THUNDERSTORM. AREAS THAT GOT HEAVY RAIN SUNDAY NIGHT WILL BE ESPECIALLY VULNERABLE TO ANY HEAVY DOWNPOURS ON MONDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...TONIGHT...AND INTO MONDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Jul 3, 2:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM CDT SUN JUL 3 2016
KYZ062-063-074-031945-
HART-EDMONSON-BARREN-
210 PM CDT SUN JUL 3 2016
...A STRONG THUNDERSTORM WILL AFFECT HART...NORTHERN BARREN AND
EASTERN EDMONSON COUNTIES...
AT 209 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
BROWNSVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...BROWNSVILLE...HORSE CAVE...CAVE CITY...PARK CITY...
BONNIEVILLE...ROSEBURG...OLLIE...CHALYBEATE AND HARDYVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3706 8612 3707 8618 3720 8635 3734 8611
3733 8610 3734 8610 3735 8608 3734 8609
3734 8607 3736 8607 3744 8593 3720 8568
3718 8569 3704 8612
TIME...MOT...LOC 1909Z 240DEG 34KT 3713 8615
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:56 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 47 hr |
| Jul 3, 2:10 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 35 min |
| Jul 3, 2:19 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 26 min |
| Jul 3, 2:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart, Metcalfe | 33 min |
| Jul 3, 3:30 PM CDT | Special Weather Statement | LMK | Adair | 30 min |
| Jul 3, 4:17 PM CDT | Special Weather Statement | LMK | Casey | 13 min |
| Jul 3, 5:38 PM CDT | Special Weather Statement | LMK | Ohio | 37 min |
| Jul 3, 5:55 PM CDT | Special Weather Statement | LMK | Hancock | 35 min |
| Jul 3, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 31 min |
| Jul 3, 6:11 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 2 hr |
| Jul 3, 6:22 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 53 min |
| Jul 3, 6:27 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 33 min |
| Jul 3, 6:34 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| Jul 3, 6:55 PM CDT | Special Weather Statement | LMK | Bullitt | 35 min |
| Jul 3, 6:56 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.